Year 2016, Volume , Issue 10, Pages 45 - 53 2016-03-01

PERFECTLY ω-IRRESOLUTE FUNCTIONS

Idris Zorlutuna [1]


In this paper, we investigate a new form of continuity called perfect ω-irresolutenessand we use functions which have this type of continuity as a tool to set new characterizations ofsome properties of topological spaces
ω-open, ω-irresolute, perfectly ω-irresolute
Other ID JA88MJ56TR
Journal Section Research Article
Authors

Author: Idris Zorlutuna

Dates

Publication Date : March 1, 2016

Bibtex @ { jnt381236, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2016}, volume = {}, pages = {45 - 53}, doi = {}, title = {PERFECTLY ω-IRRESOLUTE FUNCTIONS}, key = {cite}, author = {Zorlutuna, Idris} }
APA Zorlutuna, I . (2016). PERFECTLY ω-IRRESOLUTE FUNCTIONS. Journal of New Theory , (10) , 45-53 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34504/381236
MLA Zorlutuna, I . "PERFECTLY ω-IRRESOLUTE FUNCTIONS". Journal of New Theory (2016 ): 45-53 <https://dergipark.org.tr/en/pub/jnt/issue/34504/381236>
Chicago Zorlutuna, I . "PERFECTLY ω-IRRESOLUTE FUNCTIONS". Journal of New Theory (2016 ): 45-53
RIS TY - JOUR T1 - PERFECTLY ω-IRRESOLUTE FUNCTIONS AU - Idris Zorlutuna Y1 - 2016 PY - 2016 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 45 EP - 53 VL - IS - 10 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory PERFECTLY ω-IRRESOLUTE FUNCTIONS %A Idris Zorlutuna %T PERFECTLY ω-IRRESOLUTE FUNCTIONS %D 2016 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 10 %R %U
ISNAD Zorlutuna, Idris . "PERFECTLY ω-IRRESOLUTE FUNCTIONS". Journal of New Theory / 10 (March 2016): 45-53 .
AMA Zorlutuna I . PERFECTLY ω-IRRESOLUTE FUNCTIONS. JNT. 2016; (10): 45-53.
Vancouver Zorlutuna I . PERFECTLY ω-IRRESOLUTE FUNCTIONS. Journal of New Theory. 2016; (10): 53-45.